# SDR DALA2021091305422

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,544 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AFT CARGO SIDE WALL PNL CORRODED. CORRECTIVE ACTION: REMOVED R/H SIDE WALL PANELS (5EA) AND CORNER POST AT STA 1480, REPAIRED AND INSTALLED PER B757 DWG. (1943127)
